# SDR UIEA2023032700291

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Hose
- Part number: AS4804020172A
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK AREA, BETWEEN BS 500 AND STRINGER 5 LH WITH FIRE DETECTOR HOSE BROKEN( MAIN CARGO DECK AREA, BETWEEN BS 500 AND STRINGER 5 LH FIRE DETECTOR HOSE WAS REPLACED AND TEST WAS SATISFACTORY, I.A.W. AMM 26-16-01-400-801-001 REV 138 - 22 DEC 2022 )
